# SDR FOTR20151211001

- Difficulty date: December 11, 2015
- Submitted: December 11, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N346DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 30046
- Aircraft time: 52,021 hours, 11,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Dented
- Location: Bs 231
- Part time: 52,021 hours, 11,122 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE BS 231, BL 0 FRAME IS DENTED.
